Ein Kontinuitätssatz für k-holomorphe Mengen.

Werner Lütkebohmert

Manuscripta mathematica (1976)

  • Volume: 18, page 257-272
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lütkebohmert, Werner. "Ein Kontinuitätssatz für k-holomorphe Mengen.." Manuscripta mathematica 18 (1976): 257-272. <http://eudml.org/doc/154390>.

author = {Lütkebohmert, Werner},
journal = {Manuscripta mathematica},
pages = {257-272},
title = {Ein Kontinuitätssatz für k-holomorphe Mengen.},
url = {http://eudml.org/doc/154390},
volume = {18},
year = {1976},

AU - Lütkebohmert, Werner
TI - Ein Kontinuitätssatz für k-holomorphe Mengen.
JO - Manuscripta mathematica
PY - 1976
VL - 18
SP - 257
EP - 272
UR - http://eudml.org/doc/154390
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.